Dismiss Notice
Welcome to MiniMins! Be sure to check out our complete listing of diets on the front page including Slimming World, Exante, Weight Watchers, Cambridge Weight Plan, Herbalife, and hundreds more.

anyone having outbreaks of spots?

Discussion in 'Lipotrim Forum' started by jennymac, 3 May 2010 Social URL.

  1. jennymac

    jennymac Member

    Posts:
    28
    Likes Received:
    0
    Hi all, I am on week four and have been getting really spotty. I dont usually have spots. Its really weird. My mum is also on the diet and coming towards the end of week one, she has a nasty boil and a stye. Anyone else suffering these sorts of things?:confused:
    jen
    (spotty jen at the mo lol)
     
  2. Avatar

    MiniMins.com Matched Content

  3. Taylor

    Taylor Silver Member

    Posts:
    548
    Likes Received:
    5
    Start Weight:
    12st4lb
    Current Weight:
    8st11lb
    Lost(%):
    3st7lb(28.49%)
    Diet:
    Lipotrim
  4. Niamh

    Niamh Full Member

    Posts:
    487
    Likes Received:
    11
    Diet:
    WW
    Yeah I am getting spots but not on my face!!! Thank God!!! Have them on my shoulders and chest. I assume its like being on detox and all the toxins are coming out!?!

    Niamh xxx
     
  5. Yorkiegal679

    Yorkiegal679 Full Member

    Posts:
    55
    Likes Received:
    2
    Start Weight:
    13st2.5lb
    Current Weight:
    12st8.5lb
    Goal Weight:
    9st4lb
    Lost(%):
    0st8lb(4.34%)
    Diet:
    Slimming World
    Am glad I'm not the only one!! Have loads that have appeared on my chest in the last week or so! People keep asking me if I have been bitten by insects or summat!!
     
  6. princess-of-power

    princess-of-power this is SPARTA!

    Posts:
    636
    Likes Received:
    23
    Start Weight:
    13st13lb
    Current Weight:
    12st8lb
    Goal Weight:
    10st0lb
    Lost(%):
    1st5lb(9.74%)
    Diet:
    SW
    Im getting them everywhere at the moment. Face, neck, back. My skin looks a terrible colour too. I look horrendous!!! Happened last time too, right before my wedding as well :(
     
  7. CHARLEYSANGEL

    CHARLEYSANGEL Silver Member

    Posts:
    1,229
    Likes Received:
    17
    Badges:
    Maintainer
    Diet:
    Lipotrim,now maintaining!
    The same thing happened to me a few weeks in, and I also got a few coldsores. I'm sure this is due to detoxing!

    Clair x
     
  8. summergurl

    summergurl ‚ô•3 Years Maintaining‚ô•

    Posts:
    14,378
    Likes Received:
    89
    Start Weight:
    19st6lb
    Current Weight:
    11st6lb
    Lost(%):
    8st0lb(41.18%)
    Badges:
    Maintainer
    Diet:
    Lipotrim, Exante
    You'd all be right, its down to drinking so much water and your body 'flushing' it 'all' out ..... i do believe :) I too got spots whilst on tfr ... small price to pay though i thought :D
     
  9. nelly_

    nelly_ Full Member

    Posts:
    176
    Likes Received:
    1
    I was getting loads, I had a facial done and was told to get Dermalogica medibac cleanser and mattier.

    its very expensive but my face has cleared up even more so than it was before. I have very sensitive skin so tend to break out easy anyway.

    summergurl is right though, small price.
    hope this helps :)
     
  10. BetsyBotox

    BetsyBotox Silver Member

    Posts:
    1,223
    Likes Received:
    49
    Start Weight:
    22st7lb
    Current Weight:
    9st12lb
    Goal Weight:
    10st7lb
    Lost(%):
    12st9lb(56.19%)
    Diet:
    Lipotrim
    I got a few at the beginning and I never get them. It was all the crap being flushed out off me. I'm surprised I wasn't covered in them with the huge amount of rubbish I put in my body over the years!

    They disappeared pretty quickly and my skin has been the best it's ever been since.

    I used Sudocrem overnight for the spots, it helped a lot.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...